# SDR SIMA2019043029002

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 47,078 hours, 39,195 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 14531597603
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LH LOWER DRAG ANGLE CRACKED AT FR 76.  REMOVED AND REPLACED VERTICAL STABILIZER LH LOWER DRAG ANGLE AT FR 76 IAW EMB145 SRM 51-40-02
